bibtype J - Journal Article
ARLID 0409236
utime 20240103182055.7
mtime 20060210235959.9
title (primary) (eng) Pan-operations structure
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 74
page_num 365-369
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0212150
name1 Rybárik
name2 J.
country SK
COSATI 12B
cas_special
project
project_id A1075503
agency GA AV
country CZ
department E
permalink http://hdl.handle.net/11104/0129337
ID_orig UTIA-B 950232
arlyear 1995
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 74 - 1995 365 369 Elsevier